on the 7th day of my cycle (10/29/16) I had protected sex but the condom slipped off but I am not sure anything went in me, so the next day (8th day of cycle, 10/30/16) I took plan b one step about 16 hours later. I experienced many side effects. I usually have a 28-30 day cycle but I am never sure on when ovulation occurs so I took it just in case. Then on the 10th of November I started bleeding about a week and a half early. I also think this was around the time of ovulation but I am not sure since I took the pill. I have not had any other problems until a few days ago my breasts became sore around saturday, I also started cramping. I am not sure what this is because I never cramp before my period. and considering plan b restarted my cycle on the induced period and would be due to start around the 6th of December. I also noticed brown spotting earlier and I am freaking out since I know of implantation bleeding and cramping. please help
All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.